Skip to main content
    • Aa
    • Aa

Convex Polygons in Geometric Triangulations

  • ADRIAN DUMITRESCU (a1) and CSABA D. TÓTH (a2) (a3)

We show that the maximum number of convex polygons in a triangulation of n points in the plane is O(1.5029 n ). This improves an earlier bound of O(1.6181 n ) established by van Kreveld, Löffler and Pach (2012), and almost matches the current best lower bound of Ω(1.5028 n ) due to the same authors. Given a planar straight-line graph G with n vertices, we also show how to compute efficiently the number of convex polygons in G.

Hide All

An extended abstract of this paper appeared in the Proceedings of the 29th International Symposium on Algorithms and Data Structures (WADS 2015), Vol. 9214 of Lecture Notes in Computer Science, Springer, 2015, pp. 289–300.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 15 *
Loading metrics...

Abstract views

Total abstract views: 93 *
Loading metrics...

* Views captured on Cambridge Core between 30th May 2017 - 25th September 2017. This data will be updated every 24 hours.